# SDR 9710099933

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T-Ducts
- Condition: Lack Of Lube
- Location: Lt/Rt Le Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SLAT DISAGREEMENT LIGHT ILLUMINATED AND AIRCRAFT ROLLED SLIGHTLY TO THE RIGHT ON SLAT EXTENSION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED PADS ON RIGHT TELESCOPE DUCT AND LUBED LEFT DUCT, OPERATIONAL CHECK NORMAL.
